# SDR 95ZZZX4459

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98QS
- Make and model: Cessna S550
- Aircraft serial: S5500098
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 651900948
- Condition: Arm Broken
- Location: Detent Arm
- Part time: 7,855 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DETENT ARM BROKEN OFF ON UPPER STEP ASSEMBLY.  SUBMITTER SUGGESTS ROUGH HANDLING OR MISALIGNMENT SUSPECT CAUSE.  STRONGER DETENT ARM NEEDED.
